# SDR FDEA201402210380

- Difficulty date: February 21, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 39,604 hours, 36,908 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53812366200
- Condition: Cracked
- Location: Zone 200
- Part time: 39,604 hours, 36,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FRAME 52 FOUND CRACKED FROM FASTERNER HOLE AT STRINGER 27L.  REAMED THROUGH ALL LAYERS TO REMOVE CRACK AND COMPLIED WITH EA 6-5310-T0305807 PT1.  MAJOR REPAIR IAW GMM6-2-100.
